Panadol Extra Novum 30 tablets
Relieves headaches, teeth, menstrual pain and muscle pain, flu joints and colds, while reducing fever in adults and adolescents from 12 years of age.
Detailed product information
Panadol Extra helps treat mild to moderate pain such as headaches (including migraine), toothache, backache and menstrual pain. Panadol Extra also provides relief from the unpleasant symptoms of flu and cold, such as muscle pain, joint pain and sore throat. It reduces fever. Panadol Extra does not irritate the stomach. Panadol Extra tablets can be taken by adults and adolescents from 12 years of age.
Adults and adolescents from 15 years of age use 1-2 tablets (based on body weight) as needed up to 4 times daily for a minimum of 4 hours. The maximum daily dose is 8 tablets. Teenagers aged 12-15 years use 1 tablet at most 6 times a day at a time interval of at least 4-6 hours. The maximum daily dose is 6 tablets. Do not take any other medicines containing paracetamol. Do not drink for more than 7 days without consulting your doctor.
The active substances are paracetamol 500 mg and coffein 65 mg in 1 film-coated tablet.
The other ingredients are corn starch, pregelatinized starch, povidone 25, potassium sorbate, talc, 95% stearic acid, croscarmellose sodium (type A), coating layer: hypromellose, triacetin.
Panadol Extra contains less than 1 mmol sodium, essentially "sodium-free". During treatment, alcohol must not be consumed. Due to caffeine content, it is not recommended to use the product during pregnancy and lactation. Not suitable for children under 12 years of age.